Any1 got medical advice, yesterday I might have accidentally took extra depakote, then I took the fish oil, and last night I took an extra pill of Klonopin to help me sleep (it didn’t help any way). Should I continue the fish oil? I called my pdoc but the secretary talked to her and she was cutting me off and I couldn’t get in depth. I do know I have bad vertigo, and couldn’t explain all the contributing factors
I take fish oil. My doctor when I got diagnosed said it was good for me. I heard it’s good for your heart and Geodon is supposed to cause heart disease so I figure it can’t hurt.
I don’t notice anything with it though. I just take it. But my wife says it causes prostate cancer. Nothing is perfect. If you are a woman I guess you don’t have to worry about it then.
My wife keeps telling me to stop it but I still take it. And I am not getting my prostate checked. If I get prostate cancer I will just die. Nobody is sticking anything up my butt.
Thanks, maybe I am dehydrated. I think I am going to continue taking it because my mind seems more sharp